# SDR E0YA202511070001

- Difficulty date: October 22, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N719TT
- Make and model: Cessna 560XL
- Aircraft serial: 5516
- Aircraft time: 9,228 hours, 6,327 cycles
- Engine: Pwc PW545B
- Engine time: 9,120 hours, 6,228 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: Erratic
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OIL PRESSURE INDICATION ERATIC.  SHUTDOWN ENGINE AS PRECAUTIONARY.
